Stability of mappings on multi-normed spaces

Dales, H.G. and Moslehian, Mohammad Sal (2007) Stability of mappings on multi-normed spaces. Glasgow Mathematical Journal, 49 (2). pp. 321-332. ISSN 0017-0895

[img]
Preview
PDF (S0017089507003552a)
S0017089507003552a.pdf - Published Version

Download (113kB)

Abstract

In this paper, we define multi-normed spaces, and investigate some properties of multi-bounded mappings on multi-normed spaces. Moreover, we prove a generalized Hyers–Ulam–Rassias stability theorem associated to the Cauchy additive equation for mappings from linear spaces into multi-normed spaces.

Item Type:
Journal Article
Journal or Publication Title:
Glasgow Mathematical Journal
Additional Information:
http://journals.cambridge.org/action/displayJournal?jid=GMJ The final, definitive version of this article has been published in the Journal, Glasgow Mathematical Journal, 49 (2), pp 321-332 2007 © 2007 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67575
Deposited By:
Deposited On:
18 Nov 2013 12:20
Refereed?:
Yes
Published?:
Published
Last Modified:
29 Oct 2020 03:24